Bulletin of the American Mathematical Society

Review: William Fogg Osgood

A. A. Bennett

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 44 Number 1, Part 1 (1938), 16-17.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500195

Citation

Bennett, A. A. Review: William Fogg Osgood. Bull. Amer. Math. Soc. 44 (1938), 16--17. https://projecteuclid.org/euclid.bams/1183500195


Export citation